MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; POTTS SCISSORS

INTUITIVE SURGICAL, INC ENDOWRIST; POTTS SCISSORS
Model Number 470001-09
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The potts scissors instrument was analyzed and found to the instrument was found to have one (1) severely bent grip, causing misalignment of the grip-tips.There was a 0.051" offset at the tips.The grips were not found to have cracking damage.The instrument was found to have a broken grip at the grip tip.A piece approximately 0.020" x 0.051" was found to be broken off.The broken piece was not returned with the instrument.Further inspection of the returned instrument found no additional damage or abnormalities.
 
Event or Problem Description
It was reported that the customer experienced an unknown issue with the potts scissors instrument.The customer reported event has no report of patient injury.Intuitive surgical, inc.(isi) followed up with the customer and gathered the following information: there was no report of fragments falling from the device while used within a patient.

Brand Name
ENDOWRIST
Common Device Name
POTTS SCISSORS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key20731258
Report Number2955842-2024-22151
Device Sequence Number18218731
Product Code NAY
UDI-Device Identifier00886874112120
UDI-Public(01)00886874112120(11)230810(10)K10230810(91)0007
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470001-09
Device Catalogue Number470001
Device Lot NumberK10230810 0008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexPrefer Not To Disclose